MathSciNet Relay Station
MathSciNet bibliographic data
MR2054602 (2004m:37066) 37D50 (37J10 81Q50)
Liboff, Richard L. Mapping onto the plane of a class of concave billiards. Quart. Appl. Math. 62 (2004), no. 2, 323–335.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement